# SDR 97ZZZX731

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 900C1010004125
- Condition: Misaligned
- Location: Split Line
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SWASHPLATE RECEIVED FROM MDHS WITH IMPROPER SPLIT LINE ALIGNMENT.  SWASHPLATE SHOULD HAVE BEEN ALIGNED WITH THE AIRCRAFT CENTERLINE PER SB 900-032, BUT INSTEAD, THE TECHNICIAN ALIGNED THE SWASHPLATE WITH THE LATERIAL PITCH EAR IN ERROR.  RMH PERSONNEL CORRECTED THE ALIGNMENT AND INSTALLED THE SWASHPLATE.
